Back to Journals » Drug, Healthcare and Patient Safety » Volume 9 » default

Drug, Healthcare and Patient Safety


Archive: Volume 9, 2017

Older adults and high-risk medication administration in the emergency department

Kim M, Mitchell SH, Gatewood M, Bennett KA, Sutton PR, Crawford CA, Bentov I, Damodarasamy M, Kaplan SJ, Reed MJ

Drug, Healthcare and Patient Safety 2017, 9:105-112

Published Date: 8 November 2017

Long-term safety profile of tolvaptan in autosomal dominant polycystic kidney disease patients: TEMPO Extension Japan Trial

Muto S, Okada T, Yasuda M, Tsubouchi H, Nakajima K, Horie S

Drug, Healthcare and Patient Safety 2017, 9:93-104

Published Date: 25 October 2017

A suspected case of autoinduction of voriconazole metabolism in a patient with cerebral aspergillosis

Ferguson MJ, Randles ML, de Freitas DG

Drug, Healthcare and Patient Safety 2017, 9:89-91

Published Date: 8 September 2017

Prediction of drug-related problems in diabetic outpatients in a number of hospitals, using a modeling approach

Al-Taani GM, Al-Azzam SI, Alzoubi KH, Darwish Elhajji FW, Scott MG, Alfahel H, Aldeyab MA

Drug, Healthcare and Patient Safety 2017, 9:65-70

Published Date: 28 July 2017

Adaptation of the European Commission-recommended user testing method to patient medication information leaflets in Japan

Yamamoto M, Doi H, Yamamoto K, Watanabe K, Sato T, Suka M, Nakayama T, Sugimori H

Drug, Healthcare and Patient Safety 2017, 9:39-63

Published Date: 14 June 2017

Update on the renal toxicity of iodinated contrast drugs used in clinical medicine

Andreucci M, Faga T, Serra R, De Sarro G, Michael A

Drug, Healthcare and Patient Safety 2017, 9:25-37

Published Date: 22 May 2017

Patient safety attitudes of pharmacy students in an Ethiopian university: a cross-sectional study

Tegegn HG, Abebe TB, Ayalew MB, Bhagavathula AS

Drug, Healthcare and Patient Safety 2017, 9:19-24

Published Date: 8 May 2017

Update on the usage and safety of epinephrine auto-injectors, 2017

Posner LS, Camargo CA Jr

Drug, Healthcare and Patient Safety 2017, 9:9-18

Published Date: 21 March 2017